Ask The Doctor > Questions & Answers > Ran out of Vyvanse early

Ran out of Vyvanse early

Patient: I’m a 22 year old college Junior, and am prescribed 60 mg Vyvanse once daily for ADD. I had my prescription filled on Jan 16th. I have been doubling up on the dosage, taking 2 pills a day and sometimes putting the powder in water and taking half so that would be around 150 mg a day. I just took my last pill today, one 60 mg. I don’t know what to do, I’m panicking. I’ve never done anything like this before and I don’t know what got into me. I’ve been prescribed the same dose for 5 years and have always only taken 1 a day. I’m not an addict, I’m super health conscious. I think my classes are so hard, and I have been so stressed I didn’t even think about what I was doing. How am I going to get through over 2 weeks without it if I’ve literally taken Vyvanse everyday for 5 years? If I call my doctor, will he never prescribe it to me again and label me an addict or something? Or in these situations could he maybe help me out? I feel terrible, like a druggie. I’d greatly appreciate some advice!

 

 

Symptoms: ADD

 

 

Doctor: HelloThanks for using “Ask the Doctor” for a posting your query.Its good that you admit what you have done is wrong. Next time be very careful from getting tempted to do so.As of now, you need a fresh prescription a d refill from your doctor. You may tell your doctor that you have lost or misplaced some of the tablets and hence you will require some of the medicines. Considering that you have a clean 5 year record, the doctor may consider giving you a fresh prescription.Hope this helps,Wish you a good health.

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment